MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china, mr290v vented autofeed humidification chamber provided as part of the rt265 infant dual heated evaqua2 breathing circuit was reported to be leaking near the chamber base during patient use.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr290v vented autofeed humidification chamber provided as part of the rt265 infant dual heated evaqua2 breathing circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the information provided by the customer, previous investigations of similar complaints, and our knowledge of the product.Results: visual inspection of the provided video and photograph was performed and observed that there was a leak between the chamber dome and base.The leak is indicated to be below the right port of the subject chamber.Conclusion: without the return of the mr290v vented autofeed humidification chamber provided as part of the rt265 infant dual heated evaqua2 breathing circuit, we are unable to determine the exact cause of the reported fault.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber would have met the required specifications at the time of production.The user instructions for the mr290v vented autofeed humidification chamber state the following: - do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- do not use the chamber if the seals are not intact when received, or if it has been dropped.- use of the mr290 above maximum operating pressure may lead to cracking, water leakage and, on rare occasions, could lead to a loss of ventilator pressure.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23709110
Report Number9611451-2025-01762
Device Sequence Number10691783
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103783484(11)250522(17)300522
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103783484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown